# SDR USAA920081841

- Difficulty date: September 27, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 62,025 hours, 27,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5372190202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR, CORROSION ON FLOORBEAM HARD POINT AT FR64+7 TO FR66, Y765.  REPLACED FLOORBEAM AT FR64+7 TO FR66, Y765 IAW A320 SRM 51-72-11.
